# SDR ASOA20131227142R

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 21,139 hours, 12,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE LT OVERWING EMERGENCY EXIT UPPER INTERIOR EXIT SIGN WAS DISCOVERED INOPERATIVE.  MX R & R NR 5 EMERGENCY EXIT LIGHT SYSTEM INVERTER WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
